# SDR DALA13028393136

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,412 hours, 15,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151TG DELAMINATED ON UPPER SURFACE 4"X 5".   FABRICATED FLOOR PANEL  IAW SRM 53-02-00, FIG 209 AND DWG 3D25-40532.
